MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN 11MM DISPOSBL PERFORATR; DISPOSABLE PERFORATORS

INTEGRA LIFESCIENCES MANSFIELD CODMAN 11MM DISPOSBL PERFORATR; DISPOSABLE PERFORATORS
Model Number 261222
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported the label of a perforator (id 261222) came off during use and thus fall in the wound.No patient injury.The procedure was delayed cause they had to search for the pieces of paper in the body of patient but there is no information about exact time.
 
Additional Manufacturer Narrative
The perforator was returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - a visual inspection utilizing the unaided eye performed.Unit had light soiling and a partially worn label but showed no other observable anomalies.Spring test attempted: unit felt slightly "sticky" when rotating the hudson end but was freed by drilling 5 test holes.Once freed, the unit passed the spring test and functioned as designed.Functional test performed: unit had slight difficulty rotating "as received" but the unit was freed by drilling 5 test holes.Once freed the unit functioned as designed and successfully drilled 5 holes with no issues.Because the unit was returned with a worn/damaged eto label the complaint condition could be confirmed.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.Product was received for analysis and the analyst could confirm the complaint condition.

Brand Name
CODMAN 11MM DISPOSBL PERFORATR
Common Device Name
DISPOSABLE PERFORATORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16635722
Report Number3014334038-2023-00038
Device Sequence Number17966711
Product Code HBF
UDI-Device Identifier10381780513605
UDI-Public10381780513605
Combination Product (Y/N)N
PMA/510(K) Number
K071931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number261222
Device Catalogue Number261222
Device Lot Number6899455
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown